# SDR FDEA202010162532

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,247 hours, 23,372 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER SKIN HAS A DENT BETWEEN RUDDER STA 231.852 AND 306.371 AND APPROXIMATELY 33" INCHES FROM THE TRAILING EDGE.  MARKED REPAIRED DENT ON RT RUDDER SKIN, IAW B757 SRM 55-40-01-2R AND 51-70-03 PARA 5 L.
